Alert archive / Florida / Gale Warnings in 2017

Gale Warning 4, NWS Jacksonville, FL

April 6, 2017

NWS Jacksonville, FL issued this gale warning at Apr 6, 2017, 9:06 AM EDT. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 6, 2017, 9:06 AM EDT (13:06 UTC)
Expired
Apr 7, 2017, 2:48 AM EDT
In force
18 hr
Issued by
NWS Jacksonville, FL

The text

As transmitted.

303 
WHUS72 KJAX 061306
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
906 AM EDT THU APR 6 2017


AMZ470-472-474-070300-
/O.UPG.KJAX.SC.Y.0026.000000T0000Z-170408T0900Z/
/O.NEW.KJAX.GL.W.0004.170406T1306Z-170407T0000Z/
/O.NEW.KJAX.SC.Y.0027.170407T0000Z-170408T0900Z/
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
906 AM EDT THU APR 6 2017

...GALE WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 5 AM
EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A GALE
WARNING, WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. A SMALL
CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS
IN EFFECT FROM 8 PM THIS EVENING TO 5 AM EDT SATURDAY. THE SMALL
CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS...WESTERLY WINDS 25 TO 30 KNOTS WITH FREQUENT GUSTS TO 
  GALE FORCE...THEN DECREASING TO 20 TO 25 KNOTS LATE THIS 
  EVENING. 

* WAVES/SEAS...6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET...
  THEN SUBSIDING TO 5 TO 7 FEET TONIGHT WITH OCCASIONAL SEAS UP TO
  9 FEET.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS,
AND/OR SEAS 7 FEET OR HIGHER, ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ450-452-454-070300-
/O.UPG.KJAX.SC.Y.0026.000000T0000Z-170407T1400Z/
/O.NEW.KJAX.GL.W.0004.170406T1306Z-170407T0000Z/
/O.NEW.KJAX.SC.Y.0027.170407T0000Z-170407T1400Z/
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
906 AM EDT THU APR 6 2017

...GALE WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 10 AM
EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A GALE
WARNING, WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. A SMALL
CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS
IN EFFECT FROM 8 PM THIS EVENING TO 10 AM EDT FRIDAY. THE SMALL
CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS...WESTERLY WINDS 20 TO 25 KNOTS WITH FREQUENT GUSTS TO
  GALE FORCE TODAY. 

* WAVES/SEAS...3 TO 5 FEET WITH OCCASIONAL SEAS UP TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS,
AND/OR SEAS 7 FEET OR HIGHER, ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
3 follow-up statements
491 
WHUS72 KJAX 061855
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
255 PM EDT THU APR 6 2017


AMZ470-472-474-070300-
/O.EXT.KJAX.GL.W.0004.000000T0000Z-170407T1000Z/
/O.EXT.KJAX.SC.Y.0027.170407T1000Z-170408T0900Z/
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
255 PM EDT THU APR 6 2017

...GALE WARNING NOW IN EFFECT UNTIL 6 AM EDT FRIDAY...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 AM FRIDAY TO 5 AM
EDT SATURDAY...

* WINDS...NORTHWEST WINDS 25 TO 30 KNOTS WITH FREQUENT GUSTS TO
  GALE FORCE TONIGHT. WEST NORTHWEST WINDS 20 TO 25 KNOTS WITH A
  FEW GUSTS TO AROUND 35 KNOTS FRIDAY INTO FRIDAY NIGHT.

* WAVES/SEAS...SEAS 6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET
  TONIGHT. SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET
  FRIDAY. SEAS 4 TO 6 FEET WITH OCCASIONAL SEAS UP TO 8 FEET
  FRIDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS,
AND/OR SEAS 7 FEET OR HIGHER, ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ450-452-454-070300-
/O.CON.KJAX.GL.W.0004.000000T0000Z-170407T0000Z/
/O.CON.KJAX.SC.Y.0027.170407T0000Z-170407T1400Z/
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
255 PM EDT THU APR 6 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 10 AM EDT FRIDAY...

* WINDS...WESTERLY WINDS 20 TO 25 KNOTS. FREQUENT GUSTS TO GALE
  FORCE THIS AFTERNOON. A FEW GUSTS TO GALE FORCE TONIGHT AND
  FRIDAY MORNING. 

* WAVES/SEAS...3 TO 5 FEET WITH OCCASIONAL SEAS UP TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS,
AND/OR SEAS 7 FEET OR HIGHER, ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
811 
WHUS72 KJAX 070007
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
807 PM EDT THU APR 6 2017


AMZ450-452-454-071000-
/O.EXP.KJAX.GL.W.0004.000000T0000Z-170407T0000Z/
/O.CON.KJAX.SC.Y.0027.000000T0000Z-170407T1400Z/
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
807 PM EDT THU APR 6 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
FRIDAY...
...GALE WARNING HAS EXPIRED...

* WINDS...NORTHWEST WINDS 20 TO 25 KNOTS.

* WAVES/SEAS...3 TO 5 FEET WITH OCCASIONAL SEAS UP TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS,
AND/OR SEAS 7 FEET OR HIGHER, ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ470-472-474-071000-
/O.CON.KJAX.GL.W.0004.000000T0000Z-170407T1000Z/
/O.CON.KJAX.SC.Y.0027.170407T1000Z-170408T0900Z/
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
807 PM EDT THU APR 6 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EDT FRIDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM FRIDAY TO
5 AM EDT SATURDAY...

* WINDS...NORTHWEST WINDS 25 TO 30 KNOTS WITH FREQUENT GUSTS TO 
  GALE FORCE TONIGHT. WEST NORTHWEST WINDS 20 TO 25 KNOTS WITH A 
  FEW GUSTS TO AROUND 35 KNOTS FRIDAY INTO FRIDAY NIGHT. 

* WAVES/SEAS...SEAS 6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 
  FEET TONIGHT. SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 
  FEET FRIDAY. SEAS 4 TO 6 FEET WITH OCCASIONAL SEAS UP TO 8 
  FEET FRIDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS,
AND/OR SEAS 7 FEET OR HIGHER, ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
225 
WHUS72 KJAX 070648
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
248 AM EDT FRI APR 7 2017


AMZ470-472-474-071400-
/O.CAN.KJAX.GL.W.0004.000000T0000Z-170407T1000Z/
/O.EXT.KJAX.SC.Y.0027.170407T0648Z-170408T0900Z/
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
248 AM EDT FRI APR 7 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT SATURDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE
GALE WARNING. 

* WINDS...WEST NORTHWEST WINDS 20 TO 25 KNOTS WITH A FEW GUSTS TO
  AROUND 35 KNOTS TODAY AND TONIGHT. 

* WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET
  TODAY. SEAS 4 TO 6 FEET WITH OCCASIONAL SEAS UP TO 8 FEET
  TONIGHT. 
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS,
AND/OR SEAS 7 FEET OR HIGHER, ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ450-452-454-071400-
/O.CON.KJAX.SC.Y.0027.000000T0000Z-170407T1400Z/
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
248 AM EDT FRI APR 7 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* WINDS...NORTHWEST WINDS AROUND 20 KNOTS.

* WAVES/SEAS...3 TO 5 FEET WITH OCCASIONAL SEAS UP TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS,
AND/OR SEAS 7 FEET OR HIGHER, ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this gale warning went out at Apr 6, 8:52 AM EDT, 14 minutes earlier.

Area forecast discussion, Apr 6, 8:52 AM EDT, 14 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
852 AM EDT Thu Apr 6 2017

.UPDATE...

Cold front will clear forecast area to the Southeast this morning.
Region will be between a low well to the North, and high pressure
building from the West, resulting in a fairly strong pressure
gradient. Therefore, wind advisory in place for Today. Sunny
skies are expected through the afternoon. With sunshine
temperatures will recover, but remain below normal.

&&

.AVIATION...

Prevailing VFR conditions will be expected this 12Z TAF period.
Gusty winds will continue into this afternoon.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  69  44  67  41 /   0   0   0   0
SSI  73  50  67  47 /  10   0   0   0
JAX  74  46  70  40 /  10   0   0   0
SGJ  76  51  71  46 /  20   0   0   0
GNV  73  46  70  40 /  10   0   0   0
OCF  74  47  70  42 /  10   0   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...Wind Advisory until 8 PM EDT this evening for Alachua-Baker-
     Bradford-Clay-Coastal Duval-Coastal Nassau-Columbia-Flagler-
     Gilchrist-Hamilton-Inland Duval-Inland Nassau-Marion-Putnam-
     St. Johns-Suwannee-Union.

GA...Wind Advisory until 8 PM EDT this evening for Appling-Atkinson-
     Bacon-Brantley-Charlton-Clinch-Coastal Camden-Coastal Glynn-
     Coffee-Echols-Inland Camden-Inland Glynn-Jeff Davis-Pierce-
     Ware-Wayne.

AM...Small Craft Advisory until 5 AM EDT Saturday for Waters from
     Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM-
     Waters from Fernandina Beach to St. Augustine FL from 20 to
     60 NM-Waters from St. Augustine to Flagler Beach FL from 20
     to 60 NM.

     Small Craft Advisory until 10 AM EDT Friday for Coastal waters
     from Altamaha Sound to Fernandina Beach FL out 20 NM-
     Coastal waters from Fernandina Beach to St. Augustine FL
     out 20 NM-Coastal waters from St. Augustine to Flagler
     Beach FL out 20 NM.

&&

Struble
Hazardous weather outlook, Apr 6, 6:23 AM EDT, 2 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Jacksonville FL
623 AM EDT Thu Apr 6 2017

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-071030-
Coastal waters from Altamaha Sound to Fernandina Beach FL out
20 NM-
Coastal waters from Fernandina Beach to St. Augustine FL out
20 NM-
Coastal waters from St. Augustine to Flagler Beach FL out 20 NM-
Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to
60 NM-
Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM-
Hamilton-Suwannee-Columbia-Baker-Inland Nassau-Inland Duval-Union-
Bradford-Clay-St. Johns-Gilchrist-Alachua-Putnam-Flagler-Marion-
Coastal Nassau-Coastal Duval-Coffee-Jeff Davis-Bacon-Appling-
Wayne-Atkinson-Ware-Pierce-Brantley-Inland Glynn-Coastal Glynn-
Echols-Clinch-Charlton-Inland Camden-Coastal Camden-
623 AM EDT Thu Apr 6 2017

...WIND ADVISORY TODAY...
...SMALL CRAFT ADVISORY IN EFFECT FOR ALL COASTAL WATERS...

This Hazardous Weather Outlook is for Northeast Florida,
Southeast Georgia and the Adjacent Coastal Waters.

.DAY ONE...Today and Tonight...

A strong cold front will move across our region during the early
morning hours today. Isolated thunderstorms will remain possible
through around sunrise across coastal northeast Florida and north
central Florida. Strong westerly winds will develop in the wake of
the cold front, with sustained wind speeds of 20-30 mph expected
through sunset, accompanied by frequent wind gusts of 40-45 mph.

Small Craft Advisories will remain in effect for all coastal
waters today, with occasional wind gusts to Gale Force expected to
persist through the evening hours.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

Small Craft Advisories will remain posted through Friday morning
for the near shore waters and through the predawn hours on
Saturday for the offshore waters.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

For additional information, visit the National Weather Service in
Jacksonville website on the internet at weather.gov/jax.

Nelson

In the hours before

Local storm report, Apr 6, 4:03 AM EDT, 5 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
403 AM EDT THU APR 06 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0348 AM     LIGHTNING        MANDARIN                30.15N 81.64W
04/06/2017                   DUVAL              FL   EMERGENCY MNGR

            HOUSE ENGULFED IN FLAMES AFTER LIGHTNING STRUCK THE HOME.
            RESIDENTS WERE ABLE TO EVACUATE.

&&

NMCGINN
Special weather statement, Apr 6, 4:04 AM EDT, 5 hours 2 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
404 AM EDT THU APR 6 2017

FLZ040-060845-
Marion FL-
404 AM EDT THU APR 6 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MARION COUNTY UNTIL 445
AM EDT...

At 404 AM EDT, Doppler radar was tracking a strong thunderstorm 10
miles northeast of Inverness Highlands North, or 11 miles north of
Inverness, moving northeast at 55 mph.

Nickel size...Excessive cloud-to-ground lightning and Wind gusts of
45 to 55 mph can be expected along with possible minor damage.

Locations impacted include...
Ocala, Juniper Springs, Lynne, Weirsdale, Santos, Ocklawaha, Moss
Bluff, Silver Springs Shores, Lake Weir and Belleview.

A tornado watch remains in effect until 800 AM EDT for northern
Florida.

LAT...LON 2897 8232 2902 8241 2904 8242 2936 8174
      2902 8167 2896 8197 2896 8231
TIME...MOT...LOC 0804Z 243DEG 49KT 2900 8230

PETERSON
Local storm report, Apr 6, 4:48 AM EDT, 4 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
448 AM EDT THU APR 06 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1235 AM     HAIL             JASPER                  30.52N 82.96W
04/06/2017  E0.50 INCH       HAMILTON           FL   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTED MARBLE SIZED HAIL JUST EAST OF
            JASPER. THE TIME GIVEN WAS BASED ON RADAR.

&&

PPETERS
Local storm report, Apr 6, 4:49 AM EDT, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
449 AM EDT THU APR 06 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1235 AM     TSTM WND DMG     JASPER                  30.52N 82.96W
04/06/2017                   HAMILTON           FL   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTED A TREE DOWN JUST EAST OF JASPER.
            THE TIME GIVEN WAS BASED ON RADAR.

&&

PPETERS
Special weather statement, Apr 6, 4:52 AM EDT, 4 hours 14 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
452 AM EDT THU APR 6 2017

FLZ040-060930-
Marion FL-
452 AM EDT THU APR 6 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MARION COUNTY UNTIL
530 AM EDT...

At 451 AM EDT, Doppler radar was tracking a strong thunderstorm near
The Villages, moving northeast at 45 mph.

Excessive cloud-to-ground lightning and Wind gusts of 45 to 55 mph
can be expected along with possible minor damage.

Locations impacted include...
Juniper Springs, Lynne, Weirsdale, Ocklawaha, Moss Bluff, Silver
Springs Shores, Lake Weir, Belleview and Summerfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2899 8229 2935 8166 2934 8166 2934 8167
      2932 8168 2928 8164 2905 8164 2905 8166
      2896 8166 2896 8226
TIME...MOT...LOC 0851Z 239DEG 39KT 2893 8200

NELSON
Local storm report, Apr 6, 6:07 AM EDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
607 AM EDT THU APR 06 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 AM     TSTM WND DMG     WEIRSDALE               28.98N 81.92W
04/06/2017                   MARION             FL   BROADCAST MEDIA

            MEDIA REPORTED POWER LINE DOWN ON HIGHWAY 42 NEAR
            WEIRSDALE.

&&

NMCGINN

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 12:08 AM EDTSevere Thunderstorm WarningJAXHamilton, Suwannee52 min
Apr 6, 12:49 AM EDTSevere Thunderstorm WarningJAXBaker, Columbia, Hamilton41 min
Apr 6, 1:29 AM EDTSevere Thunderstorm WarningJAXNassau46 min
Apr 6, 1:39 AM EDTSpecial Weather StatementJAXBaker51 min
Apr 6, 1:52 AM EDTSpecial Weather StatementJAXNassau38 min
Apr 6, 1:53 AM EDTSpecial Marine WarningJAX2 hr
Apr 6, 2:09 AM EDTSpecial Weather StatementJAXGilchrist, Union51 min
Apr 6, 2:10 AM EDTTornado WarningJAXNassau15 min
Apr 6, 2:25 AM EDTSpecial Weather StatementJAXNassau50 min
Apr 6, 2:50 AM EDTSpecial Weather StatementJAXDuval40 min
Apr 6, 2:59 AM EDTSpecial Weather StatementJAXAlachua, Bradford, Clay46 min
Apr 6, 3:12 AM EDTSpecial Marine WarningJAX2 hr
Apr 6, 3:32 AM EDTSpecial Weather StatementJAXSaint Johns43 min
Apr 6, 4:04 AM EDTSpecial Weather StatementJAXMarion41 min
Apr 6, 4:52 AM EDTSpecial Weather StatementJAXMarion38 min
Apr 6, 7:19 AM EDTSpecial Marine WarningJAX56 min
Apr 6, 9:06 AM EDTSmall Craft AdvisoryJAX41 hr
Apr 5, 8:01 PM EDTSevere Thunderstorm WarningJAXWayne14 min
Apr 5, 8:23 PM EDTSevere Thunderstorm WarningJAXAtkinson, Clinch, Coffee, Ware52 min
Apr 5, 8:25 PM EDTSevere Thunderstorm WarningJAXAppling, Bacon, Pierce, Ware, Wayne50 min
Apr 5, 8:56 PM EDTSevere Thunderstorm WarningJAXCoffee, Jeff Davis49 min
Apr 5, 9:04 PM EDTSpecial Weather StatementJAXAtkinson, Pierce, Wayne41 min
Apr 5, 9:21 PM EDTSevere Thunderstorm WarningJAXPierce, Ware, Wayne39 min
Apr 5, 9:39 PM EDTSpecial Weather StatementJAXJeff Davis51 min
Apr 5, 9:44 PM EDTSpecial Weather StatementJAXBacon, Pierce, Wayne46 min
Apr 5, 9:52 PM EDTSevere Thunderstorm WarningJAXBrantley, Pierce, Wayne38 min
Apr 5, 9:58 PM EDTTornado WarningJAXBrantley, Pierce, Wayne32 min
Apr 5, 10:27 PM EDTSpecial Weather StatementJAXWayne48 min
Apr 5, 10:45 PM EDTAreal Flood AdvisoryJAXWayne3 hr
Apr 5, 10:51 PM EDTSevere Thunderstorm WarningJAXBrantley, Wayne39 min
Apr 5, 11:08 PM EDTSpecial Weather StatementJAXWayne52 min
Apr 5, 11:16 PM EDTSevere Thunderstorm WarningJAXBrantley, Glynn, Wayne22 min
Apr 5, 11:26 PM EDTAreal Flood AdvisoryJAXPierce, Wayne3 hr
Apr 5, 11:50 PM EDTSpecial Weather StatementJAXWayne40 min
Apr 6, 12:03 AM EDTSevere Thunderstorm WarningJAXBrantley, Glynn, Pierce, Wayne42 min
Apr 6, 12:19 AM EDTSpecial Weather StatementJAXBrantley41 min
Apr 6, 12:21 AM EDTSpecial Weather StatementJAXClinch, Ware39 min
Apr 6, 1:08 AM EDTSpecial Weather StatementJAXGlynn37 min
Apr 6, 1:38 AM EDTSpecial Weather StatementJAXGlynn37 min
Apr 6, 2:08 AM EDTSpecial Weather StatementJAXGlynn52 min

Nearby

Gale Warnings in Florida, 2017Every gale warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.